# SDR GTIA030193

- Difficulty date: February 18, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ASSEMBLY COMPT CANT FRAME 1485 CORRODED AND CRACKED RBL 20 INCH, WL(-6).  REMOVED DAMAGED AREA.  FABRICATED FRAME SECTION.  FABRICATED DOUBLER FRAME.  INSTALLED FRAME SECTION DOUBLER.
